MAUDE Adverse Event Report: BIOSPHERE MEDICAL S.A. EMBOSPHERE®; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BIOSPHERE MEDICAL S.A. EMBOSPHERE®; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number S410GH/CNA
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports during pre-procedure, fluid leakage found in sealed package.No patient involved.A new device was used to complete the procedure.
 
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The photo provided by the customer appears to have leakage of fluid; droplets of fluid are seen inside the sealed package.The actual device was not returned; however, the reported complaint of a "leak" can be confirmed but root cause cannot be determined.A dhr review was performed and yielded no exception documents that would cause or contribute to the reported failure.A search of the complaint database was performed, and no similar complaints for this lot number were found.This complaint will be used to trend for similar complaints.

Brand Name
EMBOSPHERE®
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BIOSPHERE MEDICAL S.A.
parc des nations-paris nord 2
383 rue de la belle etoile
roissy-en, 95700
FR  95700
Manufacturer (Section G)
BIOSPHERE MEDICAL S.A.
parc des nations-paris nord 2
383 rue de la belle etoile
roissy-en, 95700
FR   95700
Manufacturer Contact
marie-laure patucca
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
MDR Report Key25363731
Report Number9615728-2026-00025
Device Sequence Number10654131
Product Code KRD
UDI-Device Identifier00884450098424
UDI-Public884450098424
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2026
Device Catalogue NumberS410GH/CNA
Device Lot NumberX2712029_
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown